# SDR SWAA114750

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 43,732 hours, 25,142 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CENTER WING BOX SHEAR FITTING CRACKED AT BS 540+9, LBL 15.04.  REMOVED AND REPLACED FITTING IAW SRM.
